MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Fainting (1847)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for hi display.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 89-100mg/dl.The customer did report symptom of passing earlier this year.Medical attention is reported as a result of reported symptoms.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 3/31/2019 and open vial date is a month ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:505mg/dl date: (b)(6) 2017 time:2:13pm non- fasting; result 2:hi display date: (b)(6) 2017 time:2:09pm non- fasting; result 3:411mg/dl date: (b)(6) 2017 time:11:40pm non- fasting; result 4:292mg/dl date:n/a time:12:01pm non- fasting; result 5:471mg/dl date: (b)(6) 2017 time:10:14pm non- fasting.Customer is not aware of her a1c and scheduled for follow up next month.Customer has some confusion about her medications.Customer lives alone and states she passes out every 6 months.Customer states passed out and was in the hospital (b)(6) 2017 until (b)(6) 2018 but does not recall the reason why.Customer is storing her test strips in a plastic storage container in her bedroom.Customer states she has not been testing but attempt to change time and date in meter.Customer states meter does not provided a date for 292mg/dl non fasting result.Time and dates may be incorrect.Customer is taking her medication before she does her blood test in the morning.Advised customer on fasting results vs.Non- fasting.Advised customer to purchase another vial of test strip.Customer states she has not been scheduled for surgery on her thyroid due to high glucose.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7481550
Report Number1000113657-2018-00513
Device Sequence Number333723
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;